# SDR RRXA001067

- Difficulty date: October 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,634 hours, 30,858 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER T/O TOWER INFORMED US THAT LEFT MAIN GEAR DIDN''T RETRACT ON GEAR RETRACTION.  AFTER PERFORMING LOW PASS TO CONFIRM GEAR WAS DOWN, RETURNED TO KDAY.  DURING INSPECTION FOUND LT MLG ACT EYEBOLT ATTACH  LUG SHEARED.  PREPARED ACFT FOR FERRY FLIGHT TO KMQY FROM KDAY FOR REPAIR.  SECURED 3 GEAR PINS IN 3 LANDING GEAR.  SECURED LT MLG RETRACT CYL TO STRUT.
